RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 3, Pages 441–444 (Mi mz1518)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Topological classification of spaces of probability measures on projective spaces

T. O. Banakh

Ivan Franko National University of L'viv

DOI: https://doi.org/10.4213/mzm1518

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:3, 360–363

Bibliographic databases:

Received: 09.11.1995

Citation: T. O. Banakh, “Topological classification of spaces of probability measures on projective spaces”, Mat. Zametki, 61:3 (1997), 441–444; Math. Notes, 61:3 (1997), 360–363

Citation in format AMSBIB
\Bibitem{Ban97}
\by T.~O.~Banakh
\paper Topological classification of spaces of probability measures on projective spaces
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 3
\pages 441--444
\mathnet{http://mi.mathnet.ru/mz1518}
\crossref{https://doi.org/10.4213/mzm1518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619860}
\zmath{https://zbmath.org/?q=an:0911.54029}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 3
\pages 360--363
\crossref{https://doi.org/10.1007/BF02355419}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR25700013}


Linking options:
  • http://mi.mathnet.ru/eng/mz1518
  • https://doi.org/10.4213/mzm1518
  • http://mi.mathnet.ru/eng/mz/v61/i3/p441

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. O. Banakh, T. N. Radul, “Topology of spaces of probability measures”, Sb. Math., 188:7 (1997), 973–995  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:228
    Full text:103
    References:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021